MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 46MM; HIP COMPONENT
Model Number 38AM4600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient scheduled to be revised due to unknown complications.
 
Additional Manufacturer Narrative
Updated information received on 09/16/2019: from received x-ray, the patient suffered from periprosthetic fracture around the stem.No alleged deficiency against this component.Therefore the event is not reportable.Please void the initial report.

Brand Name
CONSERVE A-CLASS BFH HEAD MEDIUM NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8728002
Report Number3010536692-2019-00833
Device Sequence Number13954220
Product Code KWA
UDI-Device IdentifierM68438AM46001
UDI-PublicM68438AM46001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4600
Device Catalogue Number38AM4600
Device Lot Number067444092
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/28/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer05/28/2019
05/28/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date09/17/2019
07/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;